# SDR AT9900166

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 987-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CABIN FLOOR ASSEMBLY BS 987-1006 LBL10-20 CORRODED AND EXISTING DOUBLE DRILLED HOLES.  FABRICATED THREE FLOOR SUPPORT, ALODINE, PRIMED, AND INSTALLED IAW B737 SRM 51-40-3, 51-10-2, AND MM 51-21-31.
